# SDR UIEA2025080701096

- Difficulty date: August 7, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 3,233 hours, 19,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND CORROSION ON SEAT TRACK AT LBL 11.33 STA 1770, STA 1790 AND STA  1875( 1. ACCOMPLISHED WORK SHEET #50495 AND DWG #65B38253, SH-1, REV AL, 65B3853, SH-50, REV A, AND 65B3853, SH-49, REV AND SRM 53-00-52-2R-12 REV 104. 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
